# SDR DHL2004803525

- Difficulty date: April 5, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 79,338 hours, 29,421 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Part time: 79,338 hours, 29,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD FLAP UPPER RT PART TEE ANGLE CRACKED 1.500 AT STA XF 164.000.  TRIMMED OUT DAMAGED AREA IAW SRM 57-2-0 PG 1-2.  FABRICATED FILLER (AL 7075-T6 0.063) IAW SRM 57-2-0 PG 1-2.  FABRICATED DOUBLER (AL 7075-T6 0.063) IAW SRM 57-2-0 PG 1-2.  CLEANED, TREATED AND PRIMED FILLER, DOUBLER AND AREA IAW SRM 51-1-8B.  INSTALLED FILLER AND DOUBLER IAW SRM 51-1-21 PG 1.
